how long for meds to get out of system?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jessr421
New Member


Date Joined Mar 2007
Total Posts : 18
   Posted 3/29/2007 6:28 AM (GMT -7)   
Does anyone know about how long it takes for meds to get out of your system?
i'm thinking of having a baby in the next year and i just want to plan accordinly, i have no clue, if its weeks or months?
thanks!

1ofhissheep
Regular Member


Date Joined Jan 2007
Total Posts : 116
   Posted 3/29/2007 6:35 AM (GMT -7)   
It depends on the half life of the drug. What you could do is, call your dr( the one who put you on the drug, or even better, call a OB/GYN..tell them you are thinking of having a baby and this is what medicine you are on..etc.). or call the emergency room and ask a nurse or a dr. Tell them what drug your on and they should be able to either tell you off the bat, or at least look it up in a medical/drug book, and give you an idea. That would be my advice. An OB/GYN would probably be the best place to call to get info on that. :) Take care and God bless!
 
In His Grip,
Dawn
'I do not ask the wounded person how he feels, I myself become the wounded person.' ....Walt Witman
 
 
 
"Bear one another's burdens, and thus fulfill the law of Christ.".....Galatians 6:2


jessr421
New Member


Date Joined Mar 2007
Total Posts : 18
   Posted 3/29/2007 6:41 AM (GMT -7)   
i'm on ativan
Thanks for the tips!

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 3/29/2007 1:38 PM (GMT -7)   
I would say weeks although some have long after effects from antidepressants, especially paxil

recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 3/29/2007 2:19 PM (GMT -7)   
I believe I answerd this one in another thread you had up.......
I am sure that you could talk to your GYN/OB and find out about the ativan
    Contribute today to support Healing Well Forums...Donate @
 
 
 **When you Feel Anothers Pain ....You Are Humbled**
 
 
Co Mod... Crohns        
Co Mod..Anxiety /Panic 
Moderator ...Alzheimers
                             
 
                                  
                          
                                  


Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 3/29/2007 8:58 PM (GMT -7)   
How did u do it Harry i could use some guidence.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 4:27 PM (GMT -7)
There are a total of 2,735,544 posts in 301,315 threads.
View Active Threads


Who's Online
This forum has 151417 registered members. Please welcome our newest member, porkdot.
327 Guest(s), 9 Registered Member(s) are currently online.  Details
Bui, Teamchris, Loutucky, NiceCupOfTea, U B Tough, LymieWriter8, Mustard Seed, multifacetedme, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer